# SDR ASAA2021102836426

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,734 hours, 16,714 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 45M2PC
- Condition: Failed
- Location: Area Forward Of
- Part time: 21,617 hours, 6,732 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER LDG TURNED WX TO TEST PWS FAIL, WXR FAIL, TERR FAIL. GROUNDED - YES. REPLACED WEATHER RADAR R/T REF. B737-800 AMM 34-43-41-400-801. OPS CHECK NORMAL REF. AMM 34-43-00-710-802-001.
